GENERAL MATHEMATICS

Volume 19, Issue 4, 2011




Some inequalities of Ky Fan type
I. Gavrea
General Mathematics pp. 3–6
Abstract, references and article information
Retrieve article in: Full-Text PDF


Convexity of a family of meromorphically univalent functions by using two fixed points
Sh. Najafzadeh, A. Ebadian, S. Rahrovi
General Mathematics pp. 7–13
Abstract, references and article information
Retrieve article in: Full-Text PDF


An extension of Kim and Merkes’ and of Pfaltzgraff’s integral operators
H. Tudor
General Mathematics pp. 15–18
Abstract, references and article information
Retrieve article in: Full-Text PDF


The Renyi information in record data from an inverse sampling plan
M. Madadi, M. Tata
General Mathematics pp. 19–36
Abstract, references and article information
Retrieve article in: Full-Text PDF


On an inequality for convex functions
B. Gavrea
General Mathematics pp. 37–40
Abstract, references and article information
Retrieve article in: Full-Text PDF


Multi-step approximation schemes for the fixed points of finite family of asymptotically pseudocontractive mappings
A. Rafiq
General Mathematics pp. 41–49
Abstract, references and article information
Retrieve article in: Full-Text PDF


Common fixed point results in b-K-metric spaces
I. M. Olaru, A. Branga
General Mathematics pp. 51–59
Abstract, references and article information
Retrieve article in: Full-Text PDF


Weakly semiclosed functions and semi-Hausdorff spaces
M. Caldas
General Mathematics pp. 61–68
Abstract, references and article information
Retrieve article in: Full-Text PDF


The univalence of an integral operator
V. Pescar
General Mathematics pp. 69–74
Abstract, references and article information
Retrieve article in: Full-Text PDF


The generalization of Berker’s inequality with one parameter in E^n
Y.-D. Wu, M. Bencze
General Mathematics pp. 75–79
Abstract, references and article information
Retrieve article in: Full-Text PDF


Coefficient conditions and partial sums for certain classes of p-valent analytic functions involving convolution
P. Sharma, P. Srivastava
General Mathematics pp. 81–96
Abstract, references and article information
Retrieve article in: Full-Text PDF


The notion of subordination in fuzzy sets theory
G. I. Oros, Gh. Oros
General Mathematics pp. 97–103
Abstract, references and article information
Retrieve article in: Full-Text PDF

[Journals Homepage]